Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Colon cancer, metastasis in liver, diabetes. Have yellow eyes. Done Chemo therapy. Should I worry?

Hello....I was diagonised with stage 4 colon cancer which had metastasis to the liver ...they removed the signoid colon in June that time they said my liver was too far gone to do a resect...and chemo would not prolong my life...I do not have good insurance,so have been seeing my GP,who is helping with my present my diabetic numbers r increasing,though my diet is the same...alos I have no yellowing of eyes or skin...but my pain seems to be increasing....Is there anything new or hopeful in the past 2 years? I feel blessed for the good days i have had. Sorry to have taken your time.Do not have finances to pay at this time..Things have been very hard financially . This is a good site for people who can afford .May all of you be Blessed with your help for others.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
i am sorry about this serious diagnosis but I see you are a fighter and this is a good sign. In these cases blood sugar isnt something that determinate your life expectancy. Also it can be pretty easily managed by certain medicines. Only important findings are liver function tests and liver morphology. So you will be fine till your liver works good enough and it means that there should be more than 20% of normal liver tissue. It is obvious that all you need is palliative care and sometimes GP can be more helpful than any insurance or institution. You just need to use adequate painkillers, prevent ascites accumulation and prevent weight loss. Everything else isnt in your hands.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor